Mixtures of power series distributions: identifiability via uniqueness in problems of moments
Jordan Stoyanov () and
Gwo Lin ()
Annals of the Institute of Statistical Mathematics, 2011, vol. 63, issue 2, pages 291-303
Keywords: Power series distributions; Mixtures of distributions; Identifiability; Non-identifiability; Stieltjes problem of moments; Uniqueness; Non-uniqueness (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:aistmt:v:63:y:2011:i:2:p:291-303
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is edited by G. Kitagawa
More articles in Annals of the Institute of Statistical Mathematics from Springer
Series data maintained by Guenther Eichhorn ().